Stability Analysis of Clamped Nonhomogeneous Shells on the Elastic Foundation

Creative Commons License

Sofiyev A. H., Deniz A., ÖZYİĞİT P., Pinarlik M.

ACTA PHYSICA POLONICA A, vol.125, no.2, pp.459-461, 2014 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 125 Issue: 2
  • Publication Date: 2014
  • Doi Number: 10.12693/aphyspola.125.459
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.459-461
  • Yozgat Bozok University Affiliated: No


In the present study a theoretical analysis is presented for determining the stability characteristics of clamped non-homogeneous shells on the elastic foundation subjected to the lateral pressure. The basic equations have been derived for the shell, the Young modulus of which varies exponentially in the thickness direction and rests on the elastic foundation. By applying the Galerkin method to the basic equations, the expressions for the critical lateral pressure of the non-homogeneous shell with or without an elastic foundation are obtained. Finally, the effects of the non-homogeneity, elastic foundation and shell characteristics on the critical lateral pressure have been studied.